# SDR AWXA200602103

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 36,634 hours, 15,910 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Part serial: 2086
- Condition: Burned Out
- Location: Cabin
- Part time: 30,095 hours, 16,988 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - THE CREW WAS DESCENDING THRU FL220 AND NOTICED A LOW FREQ VIBRATION (AVIONICS BAY) FOLLOWED BY TOXIC FUMES.  THE CREW DONNED O2 MASKS.  THE CREW RECEIVED AN EXTRACT FAN "FAULT" LIGHT.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  MX REPLACED (18HQ) EXTRACT FAN IAW AMM 21-26-51.  OPS CHECK WAS GOOD.  MX ALSO RESET TR1 AND PERFORMED OPERATIONAL TEST OF THE DC GENERATION SWITCHING.  OPS CHECK WAS GOOD.
